# SDR AALA202011109011

- Difficulty date: November 2, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 16,188 hours, 7,322 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367680500300
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORROSION ON FLOOR PANEL 262LG AT AFT GALLEY AREA FROM FR 66 TO FR 68 AND BETWEEN -Y765 AND -Y1292.  MEASURES OF DAMAGE L=0.692 INCH, W=0.527 INCH.  REMOVED AND REPLACED FLOOR PANEL, REF AMM 53-42-12-400-002-A.
